# SDR GUUA95052011109A

- Difficulty date: January 11, 2009
- Submitted: January 12, 2009
- Operation: Air carrier
- Aircraft: N87550
- Make and model: Beech 1900D
- Aircraft serial: UE205
- Aircraft time: 25,886 hours, 30,902 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Control Cable
- Part number: 12951405913
- Condition: Broken
- Location: Airstair Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED AIRSTAIR DOOR WILL NOT OPEN.  REPLACED INBD DOOR CONTROL CABLE.  OPS CHECK GOOD.
